09-09-2005, 01:24 PM #1Associate Member
- Join Date
- May 2005
DOes anyone know how long it takes for break outs to stop while on accutane..Im going on my 6th week and im still getting pimples here and there..Face is dry as the sahara and is somewhat annoying, but is worth inevitable clear skin. I tried all the other scripts and regimes an none worked..So my unfortunate last resort was the tane..
09-09-2005, 01:32 PM #2
sorry dude..never tried accutane. I should though..I get broke out really bad on the shoulders and junk!
09-09-2005, 01:57 PM #3
09-09-2005, 02:00 PM #4AR Hall of Fame
- Join Date
- Dec 2002
I'll move this to the AR SPA.
09-09-2005, 04:06 PM #5Originally Posted by orosco
Everyone reacts differently to accutane, some people's skin doesn't get better until you are finished with the medicine. Others will find that they only break out for the first few weeks then get better. Just keep going with it, when you finish you'll be happy.
09-16-2005, 12:06 AM #6Originally Posted by LeanMeOut
Couldn't say it better that this. Stay with it. Some people stop breaking out right away and then stop. You need to complete the enitre 5 months. Kind of like when you get a 10 day antibiotic and start feeling better after 3. You need to complete the 10 days even though you feel better after 3.
09-16-2005, 11:49 AM #7Originally Posted by Jayhova16
Good example...I used Accutane for about 4 months...Then my idiot derm. said it was okay to come off...So did. Man, I wish I had stayed on it. It all came back! I'm 19, never did any cycles or anything. Just had bad acne on my chin area...It is starting to fade now...But, listen to this. My brother took Accutane for the full 6...and he gets like one pimple a month...sucks for me. But, whatever.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)